MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CONV SHIM SZ3 14MM; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE CONV SHIM SZ3 14MM; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Model Number 2545-00-918
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the spacer trials are broken.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Additional information was received indicating that "the hole in the spacer is cracking around the metal plastic junction" depuy synthes joint reconstruction does not consider this failure to be a reportable malfunction at this time.Further updates will only be provided if additional information is received that changes the regulatory determination.

Brand Name
ATTUNE CONV SHIM SZ3 14MM
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13306660
Report Number1818910-2022-01227
Device Sequence Number3672793
Product Code HWT
UDI-Device Identifier10603295134954
UDI-Public10603295134954
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-918
Device Catalogue Number254500918
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2022
Supplement Date Received by Manufacturer01/26/2022
Initial Report FDA Received Date01/20/2022
Supplement Report FDA Received Date02/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown